Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 524, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2008, 10:48 PM CST for Mayes County, Rogers County, Wagoner County, Oklahoma. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2008, 10:48 PM CST (04:48 UTC)
- Expired
- Nov 5, 2008, 11:45 PM CST
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Mayes County, OK, Rogers County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 34 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 10:58 PM CST | TSTM WND GST 70 | Inola, OK | |
| Nov 5, 10:58 PM CST | HAIL 1.75 | Inola, OK | |
| Nov 5, 11:03 PM CST | TSTM WND GST 70 | Inola, OK | |
| Nov 5, 11:03 PM CST | HAIL 1 | Inola, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 2:17 PM CST | Tornado Watch | SPC | 10 hr |
| Nov 5, 6:34 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 060448
SVRTSA
OKC097-131-145-060545-
/O.NEW.KTSA.SV.W.0524.081106T0448Z-081106T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CST WED NOV 5 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MAYES COUNTY IN NORTHEAST OKLAHOMA
SOUTHEAST ROGERS COUNTY IN NORTHEAST OKLAHOMA
NORTHERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1145 PM CST
* AT 1043 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES WEST OF INOLA TO 17 MILES SOUTHWEST OF
INOLA...MOVING NORTHEAST AT 50 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...TIAWAH...
INOLA...CHOUTEAU...PRYOR...ADAIR...LOCUST GROVE...SALINA...
PENSACOLA...ROSE...SPAVINAW AND LANGLEY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3652 9502 3620 9502 3617 9509 3617 9511
3616 9511 3595 9555 3622 9568 3652 9520
TIME...MOT...LOC 0447Z 242DEG 44KT 3614 9565 3598 9565
$$3 follow-up statements
000
WWUS54 KTSA 060502
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1102 PM CST WED NOV 5 2008
OKC097-131-145-060545-
/O.CON.KTSA.SV.W.0524.000000T0000Z-081106T0545Z/
WAGONER OK-ROGERS OK-MAYES OK-
1101 PM CST WED NOV 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR MAYES...SOUTHERN ROGERS AND NORTHEASTERN WAGONER COUNTIES...
AT 1056 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TIAWAH TO 7 MILES SOUTH OF INOLA...MOVING NORTHEAST AT
50 MPH. HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 70 MILES AN
HOUR WERE REPORTED NEAR INOLA AT 11 PM.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAZIE...PRYOR...
CHOUTEAU...ADAIR...MURPHY...STRANG...SALINA...PENSACOLA...LOCUST
GROVE...LANGLEY...SPAVINAW AND ROSE.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3652 9502 3620 9502 3617 9509 3617 9511
3616 9511 3595 9555 3622 9568 3652 9520
TIME...MOT...LOC 0501Z 242DEG 45KT 3631 9542 3608 9549
$$000
WWUS54 KTSA 060507
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CST WED NOV 5 2008
OKC145-060517-
/O.CAN.KTSA.SV.W.0524.000000T0000Z-081106T0545Z/
WAGONER OK-
1107 PM CST WED NOV 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAGONER COUNTY IS
CANCELLED...
LAT...LON 3652 9502 3620 9503 3617 9511 3608 9527
3608 9552 3636 9546 3652 9520
TIME...MOT...LOC 0507Z 242DEG 45KT 3638 9532 3615 9539
$$
OKC097-131-060545-
/O.CON.KTSA.SV.W.0524.000000T0000Z-081106T0545Z/
ROGERS OK-MAYES OK-
1107 PM CST WED NOV 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR MAYES AND SOUTHEASTERN ROGERS COUNTIES...
AT 1105 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PRYOR TO MAZIE...MOVING NORTHEAST
AT 50 MPH.
THESE STORMS HAVE PRODUCED GOLF BALL SIZE HAIL AND WIND GUSTS
ESTIMATED NEAR 70 MPH NEAR INOLA.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PRYOR...
CHOUTEAU...ADAIR...MURPHY...PENSACOLA...STRANG...LOCUST GROVE...
SALINA...LANGLEY...SPAVINAW AND ROSE.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3652 9502 3620 9503 3617 9511 3608 9527
3608 9552 3636 9546 3652 9520
TIME...MOT...LOC 0507Z 242DEG 45KT 3638 9532 3615 9539
$$000
WWUS54 KTSA 060527
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CST WED NOV 5 2008
OKC097-131-060545-
/O.CON.KTSA.SV.W.0524.000000T0000Z-081106T0545Z/
ROGERS OK-MAYES OK-
1126 PM CST WED NOV 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR MAYES AND SOUTHEASTERN ROGERS COUNTIES...
AT 1122 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PENSACOLA TO LOCUST GROVE...
MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LANGLEY...ROSE
AND SPAVINAW.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE WARNED AREA. IF YOU
ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3652 9502 3620 9503 3617 9510 3608 9527
3608 9552 3652 9520
TIME...MOT...LOC 0526Z 240DEG 42KT 3648 9510 3624 9518
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 10:48 PM CST, 0 minutes earlier.
Area forecast discussion, Nov 5, 10:48 PM CST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1048 PM CST WED NOV 5 2008 .MESOSCALE UPDATE... IT APPEARS THAT THE ORGANIZATION OF THE MULTIPLE SHORT LINES AND CELLS INTO A SHARP SQUALL LINE IS UNDERWAY. AT 10PM/0400 UTC THE CAP IN EASTERN OKLAHOMA AHEAD OF THE LINE WEAKENED A LITTLE AS TEMPERATURES HAVE HELD THE LAST COUPLE OF HOURS AND MODEL DATA INDICATES THE MID-LEVEL COOLING IS OVERSPREADING THE AREA. THE WEAKENING CAP AND GUSTY WIND REPORTS FROM SOUTHEAST OKLAHOMA INDICATE THAT THE STORMS WILL CONTINUE TO BE NEARLY SURFACE-BASED IN MUCH EASTERN OKLAHOMA AS THE LINE BEGINS TO ACCELERATE EAST. STRONG LOW AND MIDDLE LEVEL SHEAR WILL CONTINUE TO SUPPORT LOW-LEVEL MESOCYCLONES. SURFACE-BASED CAPE OF 500 TO 1000 J/KG EXISTS AHEAD OF THE STORMS UNTIL ALMOST THE ARKANSAS AND MISSOURI LINES. SO ALL MODES OF SEVERE WEATHER ARE POSSIBLE FOR THE NEXT FEW HOURS. THE POSSIBILITY OF A RAPID TORNADO SPIN UP EXISTS ANYWHERE ALONG THE LINE GIVEN THE EXTREME SHEAR IN THE LOWEST 1 KM. ALSO..WIND DAMAGE POTENTIAL WILL BE INCREASING AS A 40-50KT 925 MB WIND MAX ROTATES ACROSS NORTHEAST OKLAHOMA AND INTO THE STORMS. LOWER SURFACE DEW POINTS IN NORTHWEST ARKANSAS ARE RESULTING IN LESS-SURFACE BASED INSTABILITY AND THE STORMS WILL LIKELY BECOME MORE ELEVATED AS THEY MOVE INTO NORTHWEST ARKANSAS AFTER 1AM. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08 LONG TERM....99
Hazardous weather outlook, Nov 5, 4:50 PM CST, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 PM CST WED NOV 5 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 PM CST WED NOV 5 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 8 PM. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED AHEAD OF A DRY LINE LOCATED ACROSS CENTRAL OKLAHOMA THIS EVENING. THESE STORMS WILL CONTINUE TO AFFECT MAINLY NORTHEAST OKLAHOMA THROUGH THIS EVENING AS THEY MOVE NORTHEAST ACROSS THE AREA. MODERATE INSTABILITY AND STRONG WIND SHEAR WILL SUPPORT SUPERCELL THUNDERSTORM STRUCTURES WITH THE POTENTIAL FOR TORNADOES...VERY LARGE HAIL...AND DAMAGING STRAIGHT LINE WIND. MEANWHILE...A COLD FRONT LOCATED ACROSS CENTRAL KANSAS AND NORTHWEST OKLAHOMA AT 5 PM WILL MOVE EAST INTO THE AREA LATE THIS EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THE FRONT. DAMAGING WIND WILL BE THE MAIN THREAT WITH THE SQUALL LINE THAT WILL MOVE THROUGH THE AREA OVERNIGHT. HAIL UP TO GOLFBALL SIZE IS ALSO POSSIBLE AND A LOW TORNADO POTENTIAL WILL EXIST WITH THE LINE OF THUNDERSTORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY AND SATURDAY...NO HAZARDS. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A LINE OF THUNDERSTORMS IS EXPECTED TO EXIT NORTHWEST ARKANSAS EARLY THURSDAY MORNING AS DRIER AIR SPREADS ACROSS THE REGION FROM THE WEST BEHIND THE COLD FRONT. FAIR WEATHER WILL PREVAIL ACROSS THE AREA FRIDAY AND SATURDAY. ANOTHER STRONG STORM SYSTEM MOVING THROUGH THE SOUTHERN PLAINS WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA SUNDAY NIGHT THROUGH EARLY TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION. 69
In the hours before
Local storm report, Nov 5, 9:50 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 1 NE COLLINSVILLE 36.37N 95.83W
11/05/2008 E0.75 INCH TULSA OK TRAINED SPOTTER
&&
JDSSpecial weather statement, Nov 5, 9:59 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
959 PM CST WED NOV 5 2008
OKZ057-058-060430-
CRAIG OK-OTTAWA OK-
959 PM CST WED NOV 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CRAIG AND NORTHWESTERN OTTAWA
AT 959 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF HOLLOW TO 4 MILES NORTH OF
CENTRAILIA TO 9 MILES SOUTHWEST OF CENTRALIA...MOVING NORTHEAST AT 40
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CENTRALIA...HOLLOW...PYRAMID CORNERS...BLUEJACKET...CENTRAILIA AND
WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9491 3677 9500 3662 9543 3664 9543
3681 9541 3698 9541 3700 9539
TIME...MOT...LOC 0359Z 232DEG 36KT 3699 9535 3687 9532
3671 9540Local storm report, Nov 5, 10:19 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL KIEFER 35.94N 96.07W
11/05/2008 E0.75 INCH CREEK OK AMATEUR RADIO
&&
JDSLocal storm report, Nov 5, 10:29 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1029 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND GST 3 SE MOUNDS 35.85N 96.02W
11/05/2008 E60.00 MPH OKMULGEE OK AMATEUR RADIO
1022 PM HAIL 3 SE MOUNDS 35.85N 96.02W
11/05/2008 E0.75 INCH OKMULGEE OK AMATEUR RADIO
&&
JDSSpecial weather statement, Nov 5, 10:33 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1033 PM CST WED NOV 5 2008
OKZ057-062-060500-
CRAIG OK-MAYES OK-
1033 PM CST WED NOV 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG AND NORTHERN MAYES
AT 1033 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES SOUTHWEST OF CENTRALIA TO 6 MILES
SOUTHWEST OF WHITE OAK TO 11 MILES SOUTHWEST OF BIG CABIN...MOVING
NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...VINITA...KETCHUM...BIG CABIN...WHITE OAK...
CENTRALIA...PYRAMID CORNERS...BLUEJACKET...CENTRAILIA AND WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 45 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3694 9500 3652 9501 3646 9543 3652 9543
3652 9532 3660 9533 3660 9543 3679 9543
3698 9504
TIME...MOT...LOC 0433Z 246DEG 36KT 3672 9538 3660 9532
3649 9536Local storm report, Nov 5, 10:40 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1040 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM HAIL 1 NE BROKEN ARROW 36.06N 95.78W
11/05/2008 E0.88 INCH TULSA OK AMATEUR RADIO
PEA TO NICKEL HAIL
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:11 PM CST | Special Weather Statement | TSA | Creek | 34 min |
| Nov 5, 6:24 PM CST | Special Weather Statement | TSA | Washington | 36 min |
| Nov 5, 6:31 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 59 min |
| Nov 5, 6:39 PM CST | Special Weather Statement | TSA | Creek | 36 min |
| Nov 5, 6:50 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 55 min |
| Nov 5, 7:09 PM CST | Special Weather Statement | TSA | Osage | 36 min |
| Nov 5, 7:25 PM CST | Special Weather Statement | TSA | Craig | 35 min |
| Nov 5, 7:31 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 59 min |
| Nov 5, 7:41 PM CST | Special Weather Statement | TSA | Tulsa | 34 min |
| Nov 5, 7:47 PM CST | Areal Flood Advisory | TSA | Pawnee | 118 min |
| Nov 5, 7:56 PM CST | Special Weather Statement | TSA | Okfuskee | 34 min |
| Nov 5, 8:04 PM CST | Flash Flood Warning | TSA | Pawnee | 5 hr |
| Nov 5, 8:05 PM CST | Special Weather Statement | TSA | Rogers, Tulsa | 25 min |
| Nov 5, 8:15 PM CST | Tornado Warning | TSA | Osage | 35 min |
| Nov 5, 8:36 PM CST | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 54 min |
| Nov 5, 8:43 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Nov 5, 9:00 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 45 min |
| Nov 5, 9:10 PM CST | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 53 min |
| Nov 5, 9:29 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 61 min |
| Nov 5, 9:38 PM CST | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Washington | 112 min |
| Nov 5, 9:46 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa | 50 min |
| Nov 5, 9:59 PM CST | Special Weather Statement | TSA | Craig | 31 min |
| Nov 5, 10:11 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 34 min |
| Nov 5, 10:15 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 42 min |
| Nov 5, 10:33 PM CST | Special Weather Statement | TSA | Craig | 27 min |
| Nov 5, 10:35 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 55 min |
| Nov 5, 11:09 PM CST | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 36 min |
| Nov 5, 11:21 PM CST | Special Weather Statement | TSA | Craig, Ottawa | 24 min |
| Nov 5, 11:29 PM CST | Areal Flood Advisory | TSA | Ottawa | 91 min |
| Nov 5, 11:35 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 40 min |
| Nov 5, 11:41 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 64 min |
| Nov 6, 12:15 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 60 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.